# SDR RO462097

- Difficulty date: September 5, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- Engine time: 5,094 hours, 2,774 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 30745557
- Part serial: 960740401011
- Condition: Separated
- Location: Compressor
- Part time: 2,462 hours, 1,442 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, Y
- Precautionary procedure: C

## Discrepancy

ENGINE RETURNED FOR MAINTENANCE WHEN AIRCRAFT WAS EXPERIENCING ENGINE TEMPERATURE LIMIT AT TAKE OFF AND SUBSEQUENT HUNG STARTS.  THE INNER HUB OF THE 4TH LOW COMPRESSOR STATOR WAS FOUND SEPARATED DURING ENGINE MAINTENANCE DISASSEMBLY.  MAJOR ENGINE COMPONENT DOWNSTREAM DAMAGE OCCURED AS SECONDARY DAMAGE.  ENGINE MANUFACTURER NOTIFIED OF THIS UNIQUE FINDINGS.
